Alert archive / North Dakota / Tornado Warnings in 2022

Tornado Warning 1, NWS Bismarck, ND

April 23, 2022LaMoure County, Stutsman County, North Dakota

NWS Bismarck, ND issued this tornado warning at Apr 23, 2022, 3:26 PM CDT for LaMoure County, Stutsman County, North Dakota. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2022, 3:26 PM CDT (20:26 UTC)
Expired
Apr 23, 2022, 4:00 PM CDT
In force
34 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties LaMoure County, ND, Stutsman County, ND

The radar

The Aberdeen radar (KABR), 132 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 12:55 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2022-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2022-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
539 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

563 
WFUS53 KBIS 232026
TORBIS
NDC045-093-232100-
/O.NEW.KBIS.TO.W.0001.220423T2026Z-220423T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Bismarck ND
326 PM CDT Sat Apr 23 2022

The National Weather Service in Bismarck has issued a

* Tornado Warning for...
  Northeastern LaMoure County in southeastern North Dakota...
  Southeastern Stutsman County in southeastern North Dakota...

* Until 400 PM CDT.
    
* At 326 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Marion, or 22 miles northeast of Edgeley, moving
  northwest at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Adrian around 335 PM CDT.
  Montpelier around 340 PM CDT.
  Ypsilanti around 345 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4646 9847 4665 9894 4684 9871 4687 9844
      4663 9844 4663 9823 4657 9818
TIME...MOT...LOC 2026Z 129DEG 42KT 4660 9840 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

MDJ
2 follow-up statements
932 
WWUS53 KBIS 232041
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
341 PM CDT Sat Apr 23 2022

NDC045-232050-
/O.CAN.KBIS.TO.W.0001.000000T0000Z-220423T2100Z/
LaMoure ND-
341 PM CDT Sat Apr 23 2022

...THE TORNADO WARNING FOR NORTHEASTERN LAMOURE COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for southeastern
North Dakota.

LAT...LON 4663 9844 4663 9874 4672 9886 4684 9871
      4687 9844
TIME...MOT...LOC 2040Z 129DEG 42KT 4670 9859 

$$

NDC093-232100-
/O.CON.KBIS.TO.W.0001.000000T0000Z-220423T2100Z/
Stutsman ND-
341 PM CDT Sat Apr 23 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
SOUTHEASTERN STUTSMAN COUNTY...
    
At 340 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Montpelier, or 15 miles south of Jamestown, moving
northwest at 50 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Stutsman County, including the following locations...
Sydney and Millarton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4663 9844 4663 9874 4672 9886 4684 9871
      4687 9844
TIME...MOT...LOC 2040Z 129DEG 42KT 4670 9859 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

MDJ
132 
WWUS53 KBIS 232051
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
351 PM CDT Sat Apr 23 2022

NDC093-232100-
/O.EXP.KBIS.TO.W.0001.000000T0000Z-220423T2100Z/
Stutsman ND-
351 PM CDT Sat Apr 23 2022

...THE TORNADO WARNING FOR SOUTHEASTERN STUTSMAN COUNTY WILL EXPIRE
AT 400 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Tornado Watch remains in effect until 700 PM CDT for southeastern
North Dakota.

LAT...LON 4663 9844 4663 9874 4672 9886 4684 9871
      4687 9844
TIME...MOT...LOC 2050Z 129DEG 42KT 4676 9870 

$$
MDJ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Apr 23, 2:55 PM CDT, 31 minutes earlier.

Area forecast discussion, Apr 23, 2:55 PM CDT, 31 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
255 PM CDT Sat Apr 23 2022

.UPDATE...
Issued at 255 PM CDT Sat Apr 23 2022

An occluded surface low was centered over north-central South
Dakota, with elevated based and non-severe thunderstorms over
south central and southeast North Dakota northwest of the warm
front. Additional thunderstorms were near the center of the low
in South Dakota, where lower level rotation associated with the
storms there had triggered a tornado warning issued by ABR.

The surface vorticity rich environment will continue to provide a
tornado threat this afternoon, especially as the better theta-e
environment continues to lift into Dickey and LaMoure. This warm
sector environment, characterized by 100-150 J/kg of 0-3km CAPE,
will overlap with the abundant vorticity until the warm sector
lifts out of the Dickey/LaMoure county areas by this evening.

UPDATE Issued at 1235 PM CDT Sat Apr 23 2022

Blizzard conditions are developing in the west and convection is
intensifying the central and eastern Dakotas. Will be issuing
Tornado Watch shortly for Dickey and Lamoure counties and point
eastward. No changes in the Blizzard warnings west.

UPDATE Issued at 945 AM CDT Sat Apr 23 2022

Overall, no significant changes to the going forecast. No
changes within the current hazards, but we'll discuss that in a
minute. We area in a bit of a dry slot over central ND at this
time so we did make some minor adjustments to pops, lowering them
a bit this morning, then bumping them up again this afternoon.

Regarding the current hazards: Based on the 12 UTC Bismarck
sounding it does look like the NAM had a little better handle on
the temperature profile aloft with warmer temperatures above the
colder near surface temperatures. Although surface observations
over central ND have been going back and forth between liquid and
frozen precipitation, a complete transition may occur a bit later
than forecast. This affects mainly the Blizzard warning from
Mclean county south through Morton and Grant counties that goes
into effect at 18 UTC. We considered pushing the starting time
back a bit, but with the large east to west extent of especially
Mclean and Morton counties, we will probably see a change over to
snow around 18Z or before in western portions of these counties
while eastern portions of the counties remain rain or a wintry mix
well into the afternoon. Farther west, far western ND has changed
over to snow and expect precip here to remain snow with heavy snow
and blizzard conditions expanding through the late morning hours.
In between the far west and the aforementioned Blizzard segment,
we are definitely seeing a wintry mix. Dickinson Airport has been
reporting freezing rain for 3 hours. We' have had reports of sleet
north of Dickinson around Grassy Butte and webcams from around
Grassy Butte and Killdeer south to Dickinson look to be mainly
rain or a mix, no change over to snow as of yet. Glenn Ullin was
reporting snow but has changed back to rain with a temperature of
32F. The big question is whether or not this lessens the snow
totals. Right now we don't think we can be sure yet. The far west
will remain within the deformation zone for quite some time yet so
there is still plenty of time to accumulate. Possibly the areas a
bit farther east would see snow amounts knocked back a little
more but hopefully this will become more clear as we go through
the late morning and afternoon. Also if there is a reduction in
snow, it may come in the form of sleet and freezing rain, and
strong winds are a given, so high impacts remain.

UPDATE Issued at 642 AM CDT Sat Apr 23 2022

No major forecast changes with this update. Regional radar shows a
break in precipitation across south central and southeastern ND
this morning, though this is expected to fill in again by this
afternoon, likely with some thunderstorms. Across the west, rain
is expected to change over to snow in the next couple hours where
it hasn't already, which will result in blizzard conditions
beginning. Across the north central, rain showers are present now,
but a changeover to mixed precipitation and eventually snow is
expected as colder air gets pulled in from the north through the
day.

&&

.SHORT TERM...(Today through Sunday night)
Issued at 356 AM CDT Sat Apr 23 2022

A dynamic and stacked low pressure system will continue to impact
the area through the short term.

Early this morning, mostly rain and thunderstorms are impacting the
area, with areas of a wintry mix of rain, FZRA, and snow across
western ND. Thunderstorms moving in from the south have had a
difficult time maintaining their strength as they are moving into a
colder, more stable airmass over ND. With that said, due to the
storms being elevated in nature, small hail will continue to be a
threat with the strongest cells.

Later this morning, around or shortly after sunrise, precipitation
is expected to begin to change over to snow across far western ND.
The line of mixed precipitation, including some FZRA, will then
slowly move east through the day as colder air tries to move in
around the backside of the surface low. Forecast storm total snow
appears to have risen ever so slightly across the west, otherwise
there are no major changes. The ice accumulation forecast continues
to be a tricky one as air temperatures at the surface will be
hanging around freezing and ground temperatures appear to be a few
degrees warmer; however, the greatest potential for FZRA
accumulation still appears to be from the north central stretching
down into portions of the southwest. A band of enhanced snowfall
appears likely to set up somewhere across western ND later today due
to a favorable overlap of q-vector divergence and 850 mb
frontogenesis, though at least moderate snowfall is expected
regardless of the development of a band and with sustained winds
reaching speeds of over 30 kts by this afternoon, widespread
blizzard conditions will develop.

Across the southeastern portion of the CWA where the primary
precipitation type will be rain, a few strong to severe
thunderstorms are possible this afternoon within a region of
enhanced destabilization within the warm sector. Given the strong
shear in place, CAMs indicate the potential for an arc of supercells
to develop somewhere along the ND/SD border by 18z which will
rapidly move northeastward through the afternoon. The strongest
storms will have the potential to produce large hail, severe wind
gusts, and possibly even a couple tornadoes.

No changes to the current headlines in place are expected. Looking
ahead to Sunday afternoon, wind headlines will be needed across the
southeastern portion of the CWA that is currently not covered by any
hazards once the stronger NW flow arrives to this region.
Precipitation rates will be noticeably lower by daybreak on Sunday
with precipitation and eventually cloud cover clearing west to east
Sunday afternoon and into the evening.

.LONG TERM...(Monday through Friday)
Issued at 356 AM CDT Sat Apr 23 2022

The long term period begins with a long wave upper level ridge
building into the region early next week, resulting in dry
weather and a warming trend Monday into Tuesday. Ridge starts to
break down mid-week ahead of a mid level wave moving into south
central Canada, but still expecting continued dry conditions for
Wednesday along with a continued moderation in temperatures.
Daytime highs Tue-Thu will be dependent on how our storm system
plays out this weekend, specifically regarding the aerial extent
of snowfall and how much areas receive. NBM 1D Viewer shows this
uncertainty well, with on average a 10 degree spread between the
25th and 75th percentiles.

Precipitation chances start to increase Thursday and especially
into Thu night as a long wave trough/upper level low develops
into the Pacific Northwest/southwestern Canada region, and begins
to eject east across the northern Rockies. Our region then looks
to be under the influence of this wave through the first half of
next weekend. Overall result will be a cooling trend and elevated
chances for precipitation Thu night through Fri night.
EC/GEFS/Canadian ensembles all in agreement with decent
probabilities for measurable QPF for this period. Precip type
more uncertain, but ensemble mean thermal profiles do suggest rain
or snow, with perhaps a better probability for more snow on the
back end of the wave dependent on the degree of CAA.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1235 PM CDT Sat Apr 23 2022

A dynamic low pressure system will impact western and central ND
through the TAF period, bringing widespread precipitation, strong
winds, and IFR to VLIFR ceilings and/or visibilities. Across the
west (KDIK/KXWA), snow will remain the dominant precipitation
type early this morning, and in combination with strong winds,
blizzard conditions are expected. Across the central (KBIS/KMOT),
rain will be the dominant precipitation type through much of the
day today with a changeover to snow expected for the second half
of the forecast period or this evening. KJMS will see rain and
thunderstorms through the period, with the potential for strong to
severe storms this afternoon.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Blizzard Warning until 7 PM CDT /6 PM MDT/ Sunday for NDZ001>003-
009>011-017>021-031>034-040>044.

Winter Weather Advisory from 7 PM this evening to 7 PM CDT
Sunday for NDZ004-005-012-013-022-023-035-036.

&&

UPDATE...AE
SHORT TERM...Gale
LONG TERM...NH
AVIATION...TWH
Hazardous weather outlook, Apr 23, 10:50 AM CDT, 4 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
1050 AM CDT Sat Apr 23 2022

NDZ001>003-009>011-017>021-031>034-040>044-241600-
Divide-Burke-Renville-Williams-Mountrail-Ward-McKenzie-Dunn-
Mercer-Oliver-McLean-Golden Valley-Billings-Stark-Morton-Slope-
Hettinger-Grant-Bowman-Adams-
1050 AM CDT Sat Apr 23 2022 /950 AM MDT Sat Apr 23 2022/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...Today and Tonight

A Blizzard Warning is in effect through Sunday afternoon. See
www.weather.gov/bis for additional information.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A Blizzard Warning is in effect through Sunday afternoon. See
www.weather.gov/bis for additional information.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report snow amounts to the National
Weather Service via social media or by calling 1-800-247-0212.

NDZ004-005-012-013-022-023-035-036-241600-
Bottineau-Rolette-McHenry-Pierce-Sheridan-Wells-Burleigh-Kidder-
1050 AM CDT Sat Apr 23 2022

This Hazardous Weather Outlook is for portions of north central
North Dakota and south central North Dakota.

.DAY ONE...Today and Tonight

Thunderstorms are possible today, though severe weather is not
expected.

A Winter Weather Advisory is in effect this evening through
Sunday afternoon. See www.weather.gov/bis for additional
information.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A Winter Weather Advisory is in effect this evening through
Sunday afternoon. See www.weather.gov/bis for additional
information.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report snow amounts to the National
Weather Service via social media or by calling 1-800-247-0212.

NDZ025-037-045>048-050-051-241600-
Foster-Stutsman-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey-
1050 AM CDT Sat Apr 23 2022 /950 AM MDT Sat Apr 23 2022/

This Hazardous Weather Outlook is for portions of south central
North Dakota and southeast North Dakota.

.DAY ONE...Today and Tonight

A strong low pressure system will impact the area through Sunday,
bringing periods of heavy rain, strong winds, light snow, patchy
blowing snow, and a chance of thunderstorms. A few thunderstorms
today could be strong to severe with large hail, damaging wind
gusts, and possibly a tornado.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A strong low pressure system will continue to impact the area on
Sunday, bringing periods of heavy rain, strong winds, snow, and
patchy blowing snow.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather to the National
Weather Service via social media or by calling 1-800-247-0212.

In the hours before

Local storm report, Apr 23, 1:11 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
111 PM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       GLEN ULLIN              46.82N 101.83W
04/23/2022  M1.56 INCH       MORTON             ND   PUBLIC

            SO FAR TODAY.

&&

RK
Local storm report, Apr 23, 1:26 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
126 PM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       10 SW NEW ENGLAND       46.44N 103.02W
04/23/2022  E1.54 INCH       SLOPE              ND   PUBLIC

            FACEBOOK POST.

&&

RK
Special weather statement, Apr 23, 1:51 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Bismarck ND
151 PM CDT Sat Apr 23 2022

NDZ036-037-047-048-231915-
La Moure ND-Kidder ND-Logan ND-Stutsman ND-
151 PM CDT Sat Apr 23 2022

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LAMOURE,
SOUTHEASTERN KIDDER, LOGAN AND SOUTHERN STUTSMAN COUNTIES THROUGH
215 PM CDT...

At 150 PM CDT, a strong thunderstorm was located 5 miles northeast of
Edgeley, moving north at 50 mph.

HAZARD...Wind gusts to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Adrian around 205 PM CDT.

Other locations in the path of this storm include Montpelier.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for southeastern
North Dakota.

&&

LAT...LON 4629 9956 4684 9995 4685 9847 4679 9844
      4663 9844 4663 9835 4628 9815
TIME...MOT...LOC 1850Z 163DEG 42KT 4640 9861

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

MDJ
Local storm report, Apr 23, 2:03 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
203 PM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     HAIL             EDGELEY                 46.36N 98.72W
04/23/2022  M0.88 INCH       LAMOURE            ND   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PEA TO NICKEL SIZE
            HAIL.

&&

JOHNSON
Local storm report, Apr 23, 2:31 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
231 PM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FREEZING RAIN    STANLEY                 48.32N 102.39W
04/23/2022  E0.25 INCH       MOUNTRAIL          ND   PUBLIC

            TREE LIMBS DOWN. FACEBOOK POST.

&&

RK
Local storm report, Apr 23, 2:38 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
238 PM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FREEZING RAIN    PLAZA                   48.03N 101.96W
04/23/2022  M0.18 INCH       MOUNTRAIL          ND   PUBLIC

            LARGE TREE LIMBS DOWN. MEASURED ABOUT .18
            INCH OF ICE. FACEBOOK POST.

&&

RK

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 9:30 PM CDTSpecial Weather StatementBISMcIntosh30 min
Apr 22, 10:00 PM CDTSpecial Weather StatementBISDickey, LaMoure30 min
Apr 23, 2:13 AM CDTSpecial Weather StatementBISEmmons32 min
Apr 23, 1:32 PM CDTAreal Flood AdvisoryBISDickey, Emmons, LaMoure, Logan, McIntosh16 hr
Apr 23, 1:51 PM CDTSpecial Weather StatementBISLaMoure, Logan24 min
Apr 23, 3:39 PM CDTWind AdvisoryBISDickey, LaMoure, Logan, McIntosh, Stutsman27 hr

Nearby

Tornado Warnings in North Dakota, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.